# SDR 96ZZZX5151

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N88881
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 743
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HKG/TPE - FLT CI-618 - AUGUST 7, 1996, RUDDER TRAVEL SYSTEMS 1 AND 2 FAULT.  RUDDER TRAVEL ACTUATOR CHANGED.  ARTF FEEL LIMITING COMPUTER CHANGE.  309CY1 AND 309CY2 RELAY CHANGE.  FUNCTIONAL TEST OK PER A300-600R AMM 27-23-00.
